... realistic sub dose would be. I'm about 122# and at the most take 60mgs contin every 12 hrs with 4 to 6 30mg oxycodones during day. I don't want to take sub forever. Also, is the film of ta let safer? Frm what I've read, seems like tablet has less side effects. True? Thank you! I appreciate your time and hope to be a success story and capable of giving back to the discussion
I take the tablets and I also have read a lot of people saying they didn't like the film. Lots of people said that the film didn't work as well. That they still felt withdrawal symptoms. I was on suboxone at first which caused me to have major migraines so then I switched to the generic subutex and I only pay $3 a pill. Generic works just as well for me and cost a lot less. This is only a guess I am no expert but you asked about your dosage and considering the amount of opiates you were on compared to mine and what dosage I started on I would GUESS 8-16mgs per day. Like I said its just a guess. I was taking 90mg-180mg of oxy a day. I would chew the pill up. I started with 8mg of suboxone a day for the first week then switched to 4-6mg a day. You still might need more than that or less. It just depends on your body. Hope this helps. Take care
Hi readytobebetter! The main thing to remember is you can always take more. Start out with the lowest mg that will control any withdrawal symptoms. If you stop taking all opiates for at least 48 hours, you should be able to take 2mg of suboxone. It's a very very strong medication! If after an hour or so, you still are in discomfort, try another 2mg. Please do NOT take 8mg as the first dose! Most people will do fine on much lower doses. Especially if your system is clear of all other opiates. Good luck to you and have a great new year!
If u r taking the oxy 4 true pain, please reconsider the suboxone, it is more to get off opiates. It probably won't do lots 4 pain. also if u do start subs, it can take 2o to 45 min to start working, but up to 2 hours 2 reach full effect, so give it 2 hours b4 thinking u need more.
Most doctors rx 16 mgs at least for all new patients, I will tell you that most people don't need that much. Suboxone takes from 20 to 45 minutes to start working but continues to bring relief for a full 2 hours after the first dose and will hold you withdrawal free for 24 hours, usually without another dose until the 24 hours is over. With suboxone, if you can stay at 8mgs or less, it makes it easier to taper off of later. Most people that have written in here do NOT like the films.When you are given your first dose, remember that you will continue to get more relief for 2 hours, so, give it at least 2 hours before you think you may need more suboxone. And please do the required counseling, it helps ensure that you won't relapse.
Oh boy. I let my doctor mess me up and I'm really regretting this whole suboxone thing.
I was taking my oxy as perscribed, usually had left over at the end of the month, but got sick of having to take such high doses to just feel normal/control pain.
He induced me at about 14 hrs post codone, 38 hrs post contin. I told him I felt better after 2mgs, but he insisted that I take another 2 about 25mins after the first 2mgs. Pretty much right after it dissolved. After the 2nd 2mgs, I felt sooo sick. I pretended I was alright, and high tailed it out of the office... he had told me if I went into precip withdrawal he'd just keep dosing the subs till I got better. I didn't want that. Barely made it home... came done w/bone chilling chills, aches, wring clothes out sweats & 101 plus fever. This was Tuesday. I was so sick that I listened to him & did another 6mgs that night & another 6mgs 12hrs later. I've been "feeling better" but still feel horrible. Haven't eaten since Monday, can't sleep. Boy I miss sleep. I want off the suboxone. Been taking less of it. Still have the sweats & anxiety up the wazoo. miserable. Please help. First day I've had the energy to post. Last took about 6mgs at 6 am yesterday and then 2more mgs at around 10 a.m. it is now 745a.m. the next day. Haven't taken it yet... don't want to, but I'm assuming I have to. Its made me feel awful. Thanks for your time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jan 2010 • 1 answer
Posted 7 Mar 2010 • 2 answers
Posted 8 Nov 2010 • 2 answers
Posted 21 Sep 2011 • 4 answers
Posted 20 Jan 2012 • 4 answers